# SDR CA110511004

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: HYLZ50434001
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CABIN TEMP CLIMBED ABOVE 80F, COULD NOT CONTROL THE TEMPERATURE.  ACFT RETURNED TO BASE.  MAINTENANCE CLEANED THE CABIN TEMP CONTROLLER AND PERFORMED GROUND RUNS.  ACFT RETURNED TO SERVICE.
